# SDR SWIA971044

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, SELECTED FLAPS TO 0 DEGREES AND GOT A FLAP DISAGREEMENT.  CALLED MAINTENANCE CONTROL THROUGH ATLANTA RADIO AND WAS TOLD TO RETURN TO LAX.  GOT A ROLL TO THE RIGHT WHEN SELECTING FLAPS 15 DEG FROM FLAPS 0 DEG.  REPLACED FLAP CONTROL UNIT AND OPERATED FLAPS SEVERAL TIMES, OPS CHECKS GOOD.
